Blurred vision,Dizziness (feel like faint in couple of minutes) and shooting pains all over the Body

kinnu
By kinnu Latest Reply 2014-05-15 21:53:03 -0500
Started 2014-05-15 02:32:12 -0500

Hi…I recently diagonised with diabetes on 4th of April 2014 and my GLU levels are 7.08 (Ref 3.50 - 5.50 mmol/l),CHOL levels are 7.03 (Ref 3.11 - 5.96 mmol/l,LDL 4.76 (Ref 0.00 - 3.37 mmol/l) HbA1c is 6.8 (Ref 4.0 - 6.0 %) and eAG 8.3 (Ref 3.8 - 7.8 mmol/l).
since last 1 month almost every single day i feel Dizziness (fainted 2 times since December when i heard some Bad news) ,Blurred vision and shooting pains in the Body all over.when i saw the doctor on 4h of April i told him everything. and he did the blood tests and he found the Diabetes and suggested the medication and to do exercise and maintain proper diet even i am using the medication i didn't see any difference and these shooting body pains and dizziness worrying me a lot every single day.

I bought glucose level tester couple of days ago and i tested myself fasting glucose levels are 6.6 (14/05/2014) after 2 hours of breakfast it gave me the result 6.4 (14/05/2014),i totally cofused with these results. what i heard it supposed raise the glucose levels after breakfast.

my food habits are very bad since last 2 years and i am smoker (6 -8 cigarettes a day).
please guide or suggest me,does diabetes cause Blurred vision,dizziness and Body pains in the early stages for my sugar levels. or Something else i really need to consider?

Please suggest me…really worrying me a lot and look forward to your suggestions.


4 replies

artqween
artqween 2014-05-15 21:53:03 -0500 Report

Sometimes that can be a stroke… Kinnu
strokes can occur in many ways and sometimes in weird ways… :-/

IronOre
IronOre 2014-05-15 12:36:27 -0500 Report

Are you looking for something to help you, and not give up anything?
You won't find it here.
You really need to change your lifestyle, and find an endocrinologist that will help you.

Just Joyce
Just Joyce 2014-05-15 11:23:52 -0500 Report

Diabetes requires a lifestyle change which means counting carbs. You should see a nutritionist who can help with food and eating. Take a diabetes education class which will teach you how to count carbs, read food labels and how to manage your diabetes.

As a new diabetic you should be testing 2 hours after each meal and logging those results in the book that came with the meter. If you are still fainting, dizzy and have blurred vision, you need to talk to your doctor about medication side effects. Usually the dizziness and blurred vision clears up when you get your blood sugar under control.

Harlen
Harlen 2014-05-15 10:24:17 -0500 Report

It seams to me you may be having a reaction to your meds Call your Doctor and let them know what going on , it's not normal
Best wishes
H

Next Discussion: Stress »